USP Electronic Research Repository

Ideals in constructive Banach algebra theory

Bridges, D.S. and Havea, Robin S. and Schuster, P. (2006) Ideals in constructive Banach algebra theory. Journal of Complexity, 22 (6). pp. 729-737. ISSN 0885-064X

Full text not available from this repository.

Abstract

We introduce the notion of a ‘q-ideal in a commutative Banach algebra, and investigate the relation between q-ideals and maximal ideals constructively.

Item Type: Journal Article
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Science, Technology and Environment (FSTE) > School of Computing, Information and Mathematical Sciences
Depositing User: Ms Neha Harakh
Date Deposited: 16 Mar 2006 14:51
Last Modified: 10 May 2012 19:52
URI: http://repository.usp.ac.fj/id/eprint/3976
UNSPECIFIED

Actions (login required)

View Item